# SDR USAA2014072800006

- Difficulty date: July 26, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 42,668 hours, 19,554 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Connecting Rod
- Condition: Bent
- Location: Overwing Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE NOT ARMED.  REPLACED ACTUATING ROD TO RT FWD OVERWING EXIT TO RELEASE MECHANISM PROXIMITY DETECTOR ASSEMBLY IAW AMM 25-62-43-000-003-A.
